@article{TM_2005_250_a7,
author = {V. A. Kondrat'ev},
title = {Positive {Solutions} to {Weakly} {Nonlinear} {Elliptic} {Equations} of {Second} {Order} on {Cylindrical} {Domains}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {183--191},
year = {2005},
volume = {250},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_2005_250_a7/}
}
TY - JOUR AU - V. A. Kondrat'ev TI - Positive Solutions to Weakly Nonlinear Elliptic Equations of Second Order on Cylindrical Domains JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 2005 SP - 183 EP - 191 VL - 250 UR - http://geodesic.mathdoc.fr/item/TM_2005_250_a7/ LA - ru ID - TM_2005_250_a7 ER -
V. A. Kondrat'ev. Positive Solutions to Weakly Nonlinear Elliptic Equations of Second Order on Cylindrical Domains. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Differential equations and dynamical systems, Tome 250 (2005), pp. 183-191. http://geodesic.mathdoc.fr/item/TM_2005_250_a7/
[1] Mitidieri E., Pokhozhaev S. I., Apriornye otsenki i otsutstvie reshenii nelineinykh uravnenii i neravenstv v chastnykh proizvodnykh, Tp. MIAN, 234, Nauka, M., 2001 | MR | Zbl
[2] Kondrat'ev V. A., “On the existence of positive solutions of second-order semilinear elliptic equations in cylindrical domains”, Russ. J. Math. Phys., 10:1 (2003), 11–20 | MR
[3] Gilbarg D., Trudinger N. S., Elliptic partial differential equations of second order, 2nd ed., Springer, Berlin, 1983 ; Gilbarg D., Trudinger N., Ellipticheskie differentsialnye uravneniya s chastnymi proizvodnymi vtorogo poryadka, Nauka, M., 1989 | MR | Zbl | MR | Zbl
[4] Littman W., Stampacchia G., Weinberger H. F., “Regular points for elliptic equations with discontinuous coefficients”, Ann. Scuola Norm. Super. Pisa. Sci. Fis. e Mat. Ser. 3, 17 (1963), 43–77 | MR | Zbl